ω-far points in large spaces

A. Dow, J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We prove that every normal non-compact space which is nowhere of cardinality at most c has an ω-far point. This provides a partial answer to a question of van Douwen. © 2002 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)79-87
JournalTopology and its Applications
Volume129
Issue number1
DOIs
Publication statusPublished - 2003

Bibliographical note

MR1955667

Fingerprint Dive into the research topics of 'ω-far points in large spaces'. Together they form a unique fingerprint.

Cite this